# SDR IPXA0560629

- Difficulty date: May 21, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 377.7 S22-23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FRAME CHAFED AT BS377.7  RT BETWEEN STRINGER 22R AND 23R.  REPAIRING FRAME IAW ER 10-2942.
